# SDR SWAA2021122749590

- Difficulty date: December 2, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 193CL
- Condition: Damaged
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193CL HAS DISBOND OVER CORE ON INNER SURFACE NEAR I/B END.  DAMAGE IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-40-70-1A-1 PAR 4A(6).  REPAIRED IAW SRM 51-70-05-2R-1
